# SDR SWAA2021080485997

- Difficulty date: June 18, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR MATING SURFACE IS CHAFED. / [01] IDENTIFIED PANEL 193AR IAW SRM 53-40-70-0I-1 FIGURE 2. TABLE 2. ITEM 9.  FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PARA 4.B.(2).  REPAIR IS TO BE ACCOMPLISHED IAW SRM 51-70-05-2R-6 PER SRM 53-40-70-2R-1 PARA 4.B.(2). AND TABLE 202.  REMOVED 3EA BRACKETS TO FACILITATE REPAIR IAW SRM 51-40-02-0G-0 PARA 9.  REMOVED DAMAGE FROM INNER SURFACE EDGE BAND; CLEANED; AND NO MOISTURE OR CONTAMINATION NOTED IAW SRM 51-70-05-2R-6 PARA 4.A.-D.; [02] CERTIFIED IDENTIFIED PANEL 193AR IAW SRM 53-40-70-0I-1 FIGURE 2. TABLE 2. ITEM 9.FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PARA 4.B.(2).REPAIR IS TO BE ACCOMPLISHED IAW SRM 51-70-05-2R-6 PER SRM 53-40-70-2R-1 PARA 4.B.(2). AND TABLE 202.REMOVED 3EA BRACKETS TO FACILITATE REPAIR IAW SRM 51-40-02-0G-0 PARA 9.REMOVED DAMAGE FROM INNER SURFACE EDGE BAND; CLEANED; AND NO MOISTURE OR CONTAMINATION NOTED IAW SRM 51-70-05-2R-6 PARA 4.A.-D.;[07] FABRICATED REPAIR PLIES FROM BMS8-79 CL3 ST 1581 LOT# 1455461-1 AND BMS8-79 CL3 ST 120 LOT#1457269-3 AND INSTALLED USING BMS5-129 TY2 GR5 LOT# 1457270-4 IAW SRM 51-70-05-2R-6 PARA 4.E.; [08] CERTIFIED FABRICATED REPAIR PLIES FROM BMS8-79 CL3 ST 1581 LOT# 1455461-1 AND BMS8-79 CL3 ST 120 LOT#1457269-3 AND INSTALLED USING BMS5-129 TY2 GR5 LOT# 1457270-4 IAW SRM 51-70-05-2R-6 PARA 4.EING SURFACE WITH CHAFING WAS REPAIRED IAW SRM 51-70-05-2R-6;
